# SDR R61A201410121107

- Difficulty date: October 12, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,580 hours, 17,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT A SECTION OF EMERGENCY LIGHT STRIP WAS MISSING.  MAINTENANCE LOCATED AND RESECURED EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
